Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 201274, 19 pages
http://dx.doi.org/10.1155/2011/201274
Research Article

Global Properties of Virus Dynamics Models with Multitarget Cells and Discrete-Time Delays

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut, Egypt

Received 8 July 2011; Accepted 16 October 2011

Academic Editor: Yong Zhou

Copyright © 2011 A. M. Elaiw and M. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Elaiw and M. A. Alghamdi, “Global Properties of Virus Dynamics Models with Multitarget Cells and Discrete-Time Delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 201274, 19 pages, 2011. https://doi.org/10.1155/2011/201274.